Volume 20, No 2, 2013, P. 26-46

UDC 512.643.8+511.217
Karachik V. V. 
Rows of Pascal’s triangle modulo a prime

Properties of a special class of matrices arising in study of distribution of binomial coefficients modulo a prime are given. Formulas for binomial coefficients modulo a prime in the rows of Pascal’s triangle are obtained.
Ill. 1, bibliogr. 7.

Keywords: Pascal’s triangle, latin matrix, binomial coefficients, modulo a prime.

Karachik Valeriy Valentinovich 1
1. South Ural State University,
76 Lenin Ave., 454080 Chelyabinsk, Russia
e-mail: karachik@susu.ru

 © Sobolev Institute of Mathematics, 2015